# SDR TIMA20180206002

- Difficulty date: January 29, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 39,051 hours, 51,067 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Part number: 1015248879
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ELECTRIC ELEVATOR TRIM ACTUATED UN-COMMANDED. THE PILOT PRESSED THE 'TRIM DISCONNECT' BUTTON WHICH STOPPED THE ELECTRIC TRIM OPERATION.
